RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 1, Pages 28–37 (Mi tmf2797)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of the two-point Wightman function

K. A. Bukin


Abstract: It is shown that there is a one-to-one correspondence between the quasiasymptotic behavior of the two-point Wightman function in the $p$ representation and the asymptotic behavior of the Fourier transform in the neighborhood of the light cone. As a consequence, the modified Tauber theorem of Vladimirov is used to obtain an assertion about the connection between the asymptotic behavior of the antiderivative of the two-point function at infinity and the behavior of the Laplace transform in the neighborhood of the origin.

Full text: PDF file (1148 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:1, 581–587

Bibliographic databases:

Received: 30.06.1978

Citation: K. A. Bukin, “Asymptotic behavior of the two-point Wightman function”, TMF, 40:1 (1979), 28–37; Theoret. and Math. Phys., 40:1 (1979), 581–587

Citation in format AMSBIB
\Bibitem{Buk79}
\by K.~A.~Bukin
\paper Asymptotic behavior of the two-point Wightman function
\jour TMF
\yr 1979
\vol 40
\issue 1
\pages 28--37
\mathnet{http://mi.mathnet.ru/tmf2797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543976}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 1
\pages 581--587
\crossref{https://doi.org/10.1007/BF01019239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG40800003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2797
  • http://mi.mathnet.ru/eng/tmf/v40/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, B. I. Zavialov, “Tauberian theorems in quantum field theory”, Theoret. and Math. Phys., 40:2 (1979), 660–677  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:213
    Full text:64
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019